Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 45, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 7, 2010, 8:15 PM CDT for 6 counties in Mississippi. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2010, 8:15 PM CDT (01:15 UTC)
- Expired
- Apr 7, 2010, 9:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tate County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 98 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 1:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 7, 7:31 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.3 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -234 m²/s²
- 0-3 km storm-relative helicity
- -42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:44 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 7, 6:44 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 644 PM CDT WED APR 7 2010 .UPDATE... UPDATED FOR 00Z AVIATION DISCUSSION. && .PREV DISCUSSION... /ISSUED 330 PM CDT WED APR 7 2010/ DISCUSSION... COLD FRONT CURRENTLY STRETCHES FROM ST. LOUIS TO LITTLE ROCK. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER CENTRAL ARKANSAS AND MOVING INTO EASTERN ARKANSAS AT THIS TIME . THESE SHOWERS AND STORMS ARE DEVELOPING RIGHT ALONG THE FRONT. ADDITIONAL DEVELOPMENT SHOULD CONTINUE TO OCCUR OVER THE NEXT COUPLE OF HOURS AS PEAK DAYTIME HEATING WILL PROVIDE A MOIST UNSTABLE AIRMASS FOR THE STORMS TO INITIATE. EXPECT SOME STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HOWEVER CAN/T RULE OUT AN ISOLATED TORNADO. EVENTUALLY WHATEVER STORMS ARE ONGOING WILL MERGE INTO A LINE DURING THE EVENING HOURS. THE SEVERE THREAT WILL GRADUALLY DIMINISH AFTER SUNSET AS WE LOSE INSTABILITY. ALSO...STRONG WINDS AHEAD OF THE FRONT SHOULD DIE DOWN OVER THE NEXT HOUR OR TWO. WILL KEEP WIND ADVISORY GOING FOR NOW. COOLER AIR WILL FILTER IN BEHIND THE FRONT LATER THIS EVENING. IN ADDITION...SOME CLEARING COULD COME BEHIND THE FRONT ACROSS EASTERN ARKANSAS AFTER MIDNIGHT. LOWS WILL RANGE FROM AROUND 50 DEGREES ACROSS NORTHEAST ARKANSAS TO AROUND 60 DEGREES ACROSS PORTIONS OF NORTHEAST MISSISSIPPI. LINGERING SHOWERS COULD CONTINUE INTO THURSDAY MORNING ACROSS NORTHEAST MISSISSIPPI AND PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER. OTHERWISE...SFC HIGH PRESSURE WILL BEGIN TO BUILD INTO THE CWA. ANY CLEARING THAT OCCURRED BEHIND THE FRONT WILL QUICKLY FILL IN AS STRATO-CU DEVELOPS OVER THE AREA. IN FACT...EASTERN AREAS WILL LIKELY STAY MOSTLY CLOUDY. HIGHS WILL BE MUCH COOLER WITH READINGS IN THE LOWER TO MID 60S. THURSDAY NIGHT THROUGH FRIDAY NIGHT...SFC HIGH PRESSURE WILL SIT OVER THE MIDSOUTH. EXPECT MAINLY MOSTLY CLEAR SKIES ALTHOUGH SOME STRATOCU COULD DEVELOP ON FRIDAY. LOWS WILL REMAIN CHILLY WITH READINGS IN THE MID 30S TO MID 40S. WILL NEED TO MONITOR FOR POTENTIAL FROST/FREEZE ADVISORIES/WARNINGS THURSDAY NIGHT AND POSSIBLY AGAIN FRIDAY NIGHT ESPECIALLY FOR PORTIONS OF WEST TENNESSEE. HIGHS ON FRIDAY WILL BE IN THE MID 60S TO AROUND 70 DEGREES. THE WEEKEND...SFC HIGH PRESSURE WILL SHIFT EAST AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BEGINS TO BUILD OVER THE MIDSOUTH. THIS WILL ALLOW WARMER TEMPERATURES TO RETURN TO THE AREA. HIGHS WILL BE IN THE 70S WITH LOWS IN THE 40S AND 50S. MONDAY THROUGH THE END OF THE FORECAST PERIOD...UPPER RIDGE WILL REMAIN OVER THE MIDSOUTH. THIS WILL KEEP CONDITIONS WARM AND DRY. HIGHS WILL BE IN THE 70S POSSIBLY REACHING INTO THE LOWER 80S WITH LOWS IN THE 50S. KRM && .AVIATION... 00Z TAF CYCLE LINE OF THUNDERSTORMS ALONG AND WEST OF THE MS RIVER AT TAF ISSUANCE TIME WILL CONTINUE TO PUSH EAST ACROSS THE MIDSOUTH THIS EVENING. THE LINE SHOULD REACH KMEM BY 0045Z...KMKL BY 03Z...AND KTUP BY 06Z. GUSTY WINDS TO 30 KNOTS SHOULD ACCOMPANY THIS LINE...WITH A SMALL POSSIBILITY OF 40+ KNOT GUSTS. WILL NEED TO MONITOR FOR AIRPORT WEATHER WARNING FOR KMEM OVER THE NEXT HOUR. RESIDUAL SHOWERS WILL CONTINUE BEHIND THE LINE FOR A FEW HOURS...THEN TAPER OFF LATER TONIGHT. MVFR CIGS WILL LIKELY CONTINUE INTO THURSDAY MORNING...BEFORE BECOMING VFR BY EARLY AFTERNOON. SOUTH WINDS TONIGHT WILL SHIFT WEST TONIGHT AND NORTHWEST THURSDAY...REMAINING GUSTY. KJBR ASOS IS SCHEDULED FOR MAINTENANCE TONIGHT BETWEEN 05 AND 10Z...SO ADDED AMD NOT SKED FOR THAT TIME. BORGHOFF && .PRELIMINARY POINT TEMPS/POPS... MEM 53 62 43 68 / 90 10 0 0 MKL 54 61 35 65 / 100 10 0 0 JBR 50 60 39 67 / 60 10 0 0 TUP 58 64 40 67 / 100 30 0 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Apr 7, 7:45 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 745 PM CDT WED APR 7 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-090245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 745 PM CDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER TONIGHT ACROSS THE ENTIRE MID-SOUTH. A SLOW MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE MIDSOUTH. A FEW THUNDERSTORMS WILL BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. LARGE HAIL AND ISOLATED TORNADOES ARE ALSO POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL MAY LEAD TO INCREASED RISK OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH THURSDAY THROUGH SATURDAY. CALM WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE MID 30S ACROSS PORTIONS OF WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI FRIDAY MORNING AND POSSIBLY AGAIN SATURDAY MORNING. FROST MAY DEVELOP IN THESE LOCATIONS AS A RESULT. FROST ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOW REQUESTED ACROSS WEST TENNESSEE AND NORTHERN MISSISSIPPI TONIGHT. JLH
In the hours before
Local storm report, Apr 7, 5:18 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
&&
MHRLocal storm report, Apr 7, 5:32 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
&&
MHRSpecial weather statement, Apr 7, 5:45 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 545 PM CDT WED APR 7 2010 ARZ009-018-026-028-MOZ113-115-072315- CRAIGHEAD AR-MISSISSIPPI AR-CLAY AR-GREENE AR-DUNKLIN MO-PEMISCOT MO- 545 PM CDT WED APR 7 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 615 PM CDT FOR... SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS... NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... EASTERN GREENE COUNTY IN EASTERN ARKANSAS... NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI... PEMISCOT COUNTY IN SOUTHEAST MISSOURI... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 5 MILES WEST OF KENNETT TO 3 MILES SOUTHEAST OF MONETTE AT 545 PM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE...MISSISSIPPI AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE... CARUTHERSVILLE...GOSNELL...HAYTI...KENNETT...LEACHVILLE...MANILA... MARMADUKE...MONETTE...SENATH AND STEELE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BIG LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Special weather statement, Apr 7, 6:28 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 628 PM CDT WED APR 7 2010 ARZ028-036-MOZ115-TNZ001-002-019-020-048>051-088-080015- MISSISSIPPI AR-CRITTENDEN AR-PEMISCOT MO-CROCKETT TN-LAUDERDALE TN- GIBSON TN-SHELBY TN-LAKE TN-OBION TN-HAYWOOD TN-DYER TN-TIPTON TN- 628 PM CDT WED APR 7 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 715 PM CDT FOR... NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHWESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... DYER COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... LAKE COUNTY IN NORTHWEST TENNESSEE... OBION COUNTY IN NORTHWEST TENNESSEE... PEMISCOT COUNTY IN SOUTHEAST MISSOURI... WESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... NORTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... TIPTON COUNTY IN SOUTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED FROM 15 MILES NORTH OF TIPTONVILLE TO 19 MILES WEST OF GILMORE AT 627 PM CDT...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...CROCKETT...DYER...GIBSON...HAYWOOD...LAKE... LAUDERDALE...MISSISSIPPI...OBION...PEMISCOT...SHELBY AND TIPTON COUNTIES...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CHISHOLM LAKE...CORONEE LAKE...OPEN LAKE...REELFOOT LAKE...SUNK LAKE...THE CHUTE AND WAPANOCCA LAKE. .A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.
Local storm report, Apr 7, 6:52 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
652 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
0650 PM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
04/07/2010 MISSISSIPPI AR LAW ENFORCEMENT
WALNUT STREET IN TOWN FLOODED AND IMPASSABLE
&&
JABLocal storm report, Apr 7, 7:01 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
701 PM CDT WED APR 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.75 INCH GREENE AR PUBLIC
0348 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E1.00 INCH GREENE AR PUBLIC
QUARTER HAIL COVERING THE GROUND. ESTIMATED WINDS OF 50
MPH.
0405 PM HAIL 2 N PARAGOULD 36.08N 90.51W
04/07/2010 E1.75 INCH GREENE AR TRAINED SPOTTER
GOLF BALL HAIL LASTED FOR 30 SECONDS. A TREE WAS REPORTED
DOWN ON A HOUSE.
0407 PM HAIL 10 N PARAGOULD 36.20N 90.51W
04/07/2010 E0.88 INCH GREENE AR PUBLIC
0415 PM TSTM WND DMG MARMADUKE 36.19N 90.39W
04/07/2010 GREENE AR LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN AND 2 MOBILE HOME TRAILERS WERE
DESTROYED. 3 HOUSES ALSO HAD ROOF AND SIDING DAMAGE ALONG
WITH SEVERAL COMMERCIAL BUILDINGS.
0415 PM HAIL MARMADUKE 36.19N 90.39W
04/07/2010 E1.75 INCH GREENE AR LAW ENFORCEMENT
DIME SIZE TO GOLF BALL SIZE HAIL REPORTED IN MARMADUKE.
0416 PM TSTM WND GST MARMADUKE 36.19N 90.39W
04/07/2010 E60.00 MPH GREENE AR PUBLIC
0422 PM HAIL RECTOR 36.26N 90.29W
04/07/2010 E1.00 INCH CLAY AR TRAINED SPOTTER
0455 PM HAIL CLARKTON 36.45N 89.97W
04/07/2010 E0.75 INCH DUNKLIN MO PUBLIC
0528 PM FLASH FLOOD JONESBORO 35.82N 90.69W
04/07/2010 CRAIGHEAD AR EMERGENCY MNGR
2-3 INCHES OF WATER OVER SEVERAL ROADWAYS ACROSS THE
CITY.
0650 PM FLASH FLOOD BLYTHEVILLE 35.93N 89.92W
04/07/2010 MISSISSIPPI AR LAW ENFORCEMENT
WALNUT STREET IN TOWN FLOODED AND IMPASSABLE
0700 PM FLASH FLOOD FISHER 35.49N 90.97W
04/07/2010 POINSETT AR TRAINED SPOTTER
3 INCHES OF WATER COVERING SEVERAL STREETS IN THE AREA.
&&
MHRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:16 PM CDT | Flash Flood Warning | MEG | Shelby | 3 hr |
| Apr 7, 7:26 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Dyer, Gibson, Henry, Lauderdale and 2 more | 49 min |
| Apr 7, 7:42 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 48 min |
| Apr 7, 8:28 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Hardeman, Haywood, Lauderdale, Madison and 1 more | 47 min |
| Apr 7, 8:57 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 33 min |
| Apr 7, 9:02 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison, Weakley | 43 min |
| Apr 7, 9:08 PM CDT | River Flood Advisory | MEG | Lauderdale, Tipton | 4 days |
| Apr 7, 9:22 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Lauderdale, Madison, Shelby and 1 more | 3 hr |
| Apr 7, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 47 min |
| Apr 7, 9:31 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Decatur, Henderson, Henry | 44 min |
| Apr 7, 10:07 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Hardin, Henderson, McNairy and 1 more | 38 min |
| Apr 7, 10:09 PM CDT | Flash Flood Warning | MEG | Carroll, Chester, Decatur, Hardin, Henderson, Henry and 1 more | 4 hr |
| Apr 8, 3:02 PM CDT | Frost Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Gibson and 11 more | 17 hr |
| Apr 7, 7:35 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 40 min |
| Apr 7, 8:50 PM CDT | Flash Flood Warning | MEG | DeSoto | 83 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.